MathSciNet Relay Station
MathSciNet bibliographic data
MR997219 (90f:30058) 30F40 (20H10 32G15)
Ohshika, Ken'ichi On limits of quasi-conformal deformations of Kleinian groups. Math. Z. 201 (1989), no. 2, 167–176.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement